# SDR DALA2025121909268

- Difficulty date: December 19, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N543DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11553
- Aircraft time: 10,122 hours, 2,458 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Spinner
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ATB/FUME- PERFORMED ATB DUE TO CREW REPORTS OF BURNING RUBBER SMELL.   FOUND OIL BEHIND BOTH ENGINE SPINNERS. REPLACED NR 1 AND 2 ENGINE SHAFT COVER SEAL PER AMM 72-15. PERFORMED LEVEL B ECS DECONTAMINATION PER AMM 21-00-615-803-A. (LP 4395968)
